# SDR CALA2019070301119

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 143N3110478
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0556 LONGERON 16R AT STATION 780+20 IS CRACKED ON ITS END. REF ST-ENG N/R 0065378. ACCOMPLISHED PERMANENT REPAIR AT STA 780+20, STR 16R IAW EC/RA 5330-06576 REV-. WORK WAS ACCOMPLISHED ON ST-ENG N/R 00653 78 AND INSPECTION COMPLETED AND ACCEPTED BY ST ENG INSP.
